# SDR SWAA060760

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 12,629 hours, 7,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
